Endomorphisms of words in a quiver

Krause H (1993)
Journal of Combinatorial Theory, Series A 64(2): 216-245.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We extend the classical concept of a word in an alphabet to that of a word in a quiver. Then the endomorphisms for such a word are introduced. They form a monoid which provides some information about recurrence and periodicity of the fixed word. The properties of this monoid are used to show that for a typical class of indecomposable modules over a finite dimensional algebras of tame representation type, the class of their endomorphism rings is a very restricted one.
Erscheinungsjahr
Zeitschriftentitel
Journal of Combinatorial Theory, Series A
Band
64
Ausgabe
2
Seite(n)
216-245
ISSN
PUB-ID

Zitieren

Krause H. Endomorphisms of words in a quiver. Journal of Combinatorial Theory, Series A. 1993;64(2):216-245.
Krause, H. (1993). Endomorphisms of words in a quiver. Journal of Combinatorial Theory, Series A, 64(2), 216-245. doi:10.1016/0097-3165(93)90096-Q
Krause, H. (1993). Endomorphisms of words in a quiver. Journal of Combinatorial Theory, Series A 64, 216-245.
Krause, H., 1993. Endomorphisms of words in a quiver. Journal of Combinatorial Theory, Series A, 64(2), p 216-245.
H. Krause, “Endomorphisms of words in a quiver”, Journal of Combinatorial Theory, Series A, vol. 64, 1993, pp. 216-245.
Krause, H.: Endomorphisms of words in a quiver. Journal of Combinatorial Theory, Series A. 64, 216-245 (1993).
Krause, Henning. “Endomorphisms of words in a quiver”. Journal of Combinatorial Theory, Series A 64.2 (1993): 216-245.